# SDR AALA202508047984

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,112 hours, 29,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3325
- Condition: Low Pressure
- Location: Zone 800
- Part time: 56,834 hours, 22,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE AT 0 PSI. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
